# SDR AALA20090730TUL22

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT 1380 FRAME WEB HAS HOLE WORN THRU WEB BY CONTROL TEMPERATURE VALVE.  REPLACED DOUBLER ON WEB UNDER AARD 53-10-00-28.
